# SDR MASA2014081202308

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 23,937 hours, 19,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BULB INOPERATIVE LOWR EMERGENCY SIGN ROW 14D/F.  REPLACED BULB.
